Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 305730, 5 pages
http://dx.doi.org/10.1155/2015/305730
Research Article

Lower Bounds on Solutions of Quadratic Polynomials Defined over Finite Rings

Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 277, Jazan 45142, Saudi Arabia

Received 17 January 2015; Revised 16 April 2015; Accepted 20 April 2015

Academic Editor: Harvinder S. Sidhu

Copyright © 2015 Ali H. Hakami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Cochrane, “The distribution of solutions to equations over finite fields,” Transactions of the American Mathematical Society, vol. 293, no. 2, pp. 819–826, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. L. Franklin, A. M. Joseph, and S. Emil, “Automated extraction and classification of thunderstorm and non-thunderstorm wind data for extreme-value analysis,” Journal of Wind Engineering and Industrial Aerodynamics, vol. 97, no. 3-4, pp. 120–131, 2009. View at Publisher · View at Google Scholar
  3. L. J. Mordell, “Incomplete exponential sums and incomplete residue systems for congruences,” Czechoslovak Mathematical Journal, vol. 14 (89), pp. 235–242, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. H. H. Chalk, “The number of solutions of congruences in incomplete residue system,” Canadian Journal of Mathematics, vol. 15, pp. 291–296, 1963. View at Google Scholar · View at MathSciNet
  5. J. H. H. Chalk and K. S. Williams, “The distribution of solutions of congruences,” Mathematika, vol. 12, pp. 176–192, 1965. View at Google Scholar · View at MathSciNet
  6. G. Myerson, “The distribution of rational points on varieties defined over a finite field,” Mathematika, vol. 28, no. 2, pp. 153–159, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. A. Smith, “The distribution of rational points on hypersurfaces defined over a finite field,” Mathematika, vol. 17, pp. 328–332, 1970. View at Google Scholar · View at MathSciNet
  8. K. W. Spackman, “On the number and distribution of simultaneous solutions to diagonal congruences,” Canadian Journal of Mathematics, vol. 33, no. 2, pp. 421–436, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. H. Hakami, “The distribution of solutions to quadratic polynomials over finite rings,” Journal of Mathematical Sciences. Advances and Applications, vol. 17, no. 1-2, pp. 39–52, 2012. View at Google Scholar · View at MathSciNet
  10. J. H. Loxton and R. A. Smith, “Estimates for multiple exponential sums,” Journal of the Australian Mathematical Society, Series A, vol. 33, no. 1, pp. 125–134, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. Cochrane, “Small solutions of congruences over algebraic number fields,” Illinois Journal of Mathematics, vol. 31, no. 4, pp. 618–625, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet